# SDR MALA020356

- Difficulty date: June 18, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Failed
- Location: Ahrs
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2767, ALTITUDE AND HEADING RED FLAGGED ON F/O'S SIDE.  USED X-SIDE DATA AS PER QRH.  AIR RETURN TO SUX.  MAINTENANCE INSPECTED AC AND FOUND SAFE FOR ONE TIME FERRY FLIGHT FROM SUX TO MSP FOR INTERMITTANT F/O'S AHARS.  MSP MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER PN 622-6190-113 SN/ON 2950  SN/OFF 2940, NR 2 AHRS OPS CHECKS GOOD IAW SF340MM CHAP 34.
